# SDR R61A2020111800777

- Difficulty date: November 2, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031032021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LT WING SLAT NR 2 INBOARD SLAT TRACK CUTOUT CRACKED.  LT WING, SLAT NR 2 INBOARD SLAT TRACK CUTOUT REPAIRED, IAW ETD2020-170-031775.  A/C REMAINS IN CHECK.
